# SDR AALA950724

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0636 - AFTER TAKEOFF HOU, UNABLE TO RAISE LANDING GEAR HANDLE.  DEPRESSED LANDING GEAR OVERRIDE TRIGGER AND LANDING GEAR HANDLE MOVED TO UP POSITION AND LANDING GEAR RETRACTED.  AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
